# SDR ERAA092658

- Difficulty date: June 13, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6321 · Main Rotor Brake
- Part: Motor
- Part number: 7665009803105
- Part serial: 382
- Condition: Inoperative
- Location: Rotor Brake
- Part time: 9,396 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE LIGHT WOULD NOT EXTINGUISH.  SENT TO HELICOPTER SUPPORT FOR REPAIR.  THE MOTOR ARMATURE HAS BEEN SENT TO OUTSIDE SERVICE FOR REWIND.  MOTOR REASSEMBLY WILL INCLUDE A REPLACEMENT BRUSH AND PLATE ASSY.  THE POWER PACK REC'D A THOROUGH FLUSHING AND CLEANING TO REMOVE CONTAMINANTS.  THE PUMP CARTRIDGE WAS FLUSHED AS WELL.  REASSEMBLY AND TESTING ARE TO BE PERFORMED IAW CRANE HYDRO AIRE MANUAL.
